Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/16181
Title: Poor reporting and documentation in drug-associated Steven Johnson syndrome and toxic epidermal necrolysis - lessons for medication safety
Austin Authors: Goldblatt, C ;Khumra, Sharmila ;Booth, Jane;Urbancic, Karen F ;Grayson, M Lindsay ;Trubiano, Jason A 
Affiliation: Austin Health, Heidelberg, Victoria, Australia
Faculty of Pharmacy and Pharmaceutical Sciences, Monash University, Parkville, Victoria, Australia
Pharmacy department, Austin Health, Heidelberg, Victoria, Australia
Department of Infectious Diseases, Austin Health, Heidelberg, Victoria, Australia
Department of Medicine, University of Melbourne, Parkville, Victoria, Australia
Infectious diseases department, Peter MacCallum Cancer Centre, Victoria, Australia
Issue Date: Feb-2017
metadata.dc.date: 2016-08-25
Publication information: British Journal of Clinical Pharmacology 2016; 83(2): 224-226
URI: http://ahro.austin.org.au/austinjspui/handle/1/16181
DOI: 10.1111/bcp.13103
PubMed URL: https://pubmed.ncbi.nlm.nih.gov/27558920
Type: Journal Article
Subjects: T-cell mediated hypersensitivity
Adverse drug reactions
Antibiotic allergy
Severe cutaneous adverse drug reactions
Appears in Collections:Journal articles

Show full item record

Page view(s)

2
checked on Apr 17, 2021

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.